Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Thrush Rashes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Rash and thrash with Nevilast

My sister just started taking Nevilast for a week now. Prior to this she was treated for toxoplasmosis. Now she is rashes all over her face, hands and legs. she is also developing thrash (white pumps) in her month. Left leg is some how swollen. ...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...such severe rashes are lower in women who have CD4 count < 250 when starting treatment).She may need topical treatmet for her thrush (mouth washes or lozenges or sometimes a pill). As her CD4 count increases then chances for thrush decrease over... Read more »

Please post!! To All who r worried!! Thank DR BOB

Dr. Bob I wanted to say thank you for being there for the people you are afflicted and who are not.... Read more »

Contact lenses????

OK this may sound silly but I am a little concerned. You provide a great service here and I am... Read more »
Articles
AIDS InfoNet

Fluconazole (Diflucan)

...your body gets swollen. In rare cases, fluconazole can cause a serious reaction (Stevens-Johnson syndrome) that shows up as a skin rash. Pregnant women or women who are breastfeeding should not take fluconazole. How Does It React With Other... Read more »
AIDS InfoNet

Candidiasis (Thrush)

... What Is Thrush? Can It Be Prevented? How Is It Treated? Natural Therapies The Bottom Line What Is Thrush? Candidiasis is a common Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...mind is a powerful thing. Your mind can make it seem as if your tongue is covered in the white spots that sometimes indicate thrush , when in fact it's perfectly pink. Your mind can also make you feel tired and lethargic even though you're... Read more »
AIDS InfoNet

Women and HIV

...men. On average, women weigh less than men and might have higher blood levels of drugs. Women are more likely than men to get skin rashes and liver problems, and to experience body shape changes (lipodystrophy, see Fact Sheet 553 ). Bone loss... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a Read more »

unprotected oral scare

Posted by Breezy, 2 Replies
...allergy thing, right? And one week would have been too soon for ARS too. But... At the end of week five I also have oral thrush and hives/rash on my back, chest, and around my face. Plus I'm still really fatigued all the time. I had taken... Read more »

Thrush symptoms?

Posted by Anonymous, 1 Reply
...immune system? The only other syptom I think I might have is that my tongue is a little white tinted. Could this be like minor thrush? or is thrush pretty easily recognizable when someone has it? Are there varying intesities of thrush? And are... Read more »